# SDR HALA2018031100081

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 26,578 hours, 4,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT PEELING OFF THE FLOOR IN THE AFT GALLEY BETWEEN THE JUMP SEATS,  SECTION MISSING.  REPLACED THE EMERGENCY LIGHT STRIP IN AFT GALLEY.
